Order by 03:00pm
Fast, tracked delivery from £2.95. Arrives as quickly as the next working day in discreet packaging.
Our team of doctors and pharmacists, and our support staff, are all UK-based.
We're on hand to offer free support and advice by email and telephone (Mon - Fri 08:30 - 17:00).
based on over 17,000 reviews collected on Google and Reviews.io.
Opioids have a serious risk of addiction, especially with long-term use. For more information click hereNurofen Plus-Double-action PainkillerFor the relief of: migraine headaches cramping period pain dental pain back pain neuralgia rheumatic and muscular pain feverishness and symptoms of colds and fluNurofen Plus contains ibuprofen which belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs).NSAIDs provide relief by changing the body's response to pain, swelling and high temperature. Codeine is a powerful analgesic which reduces the body's communication of pain messages.
Warnings Before you take Nurofen... Read the enclosed leaflet carefully before use. DO NOT TAKE IF YOU: Have or have ever had stomach ulcer, or perforation or bleeding of the stomach. Have breathing difficulties. Are allergic to any of the ingredients or to aspirin or to other painkillers. Suffer from severe liver, kidney or heart problems. Suffer from chronic constipation. Are taking other NSAID pain killers, or aspirin with a daily dose above 75mg daily. Are in the last 3 months of pregnancy. Are under 12 years old. Speak to your doctor or pharmacist before taking the tablets if you: Have asthma, liver, kidney, heart or bowel problems. Suffer from a thyroid disorder. Have a head injury. Have low blood pressure. Are in the first 6 months of pregnancy. Storage: - Store below 25°C in a dry place. May cause drowsiness - if affected do not drive or operate machinery. Avoid alcoholic drinks. For short term use only. If you need to use this medicine for more than three days at a time, see your doctor or pharmacist. Taking codeine regularly for a long time can lead to addiction. Taking a painkiller for headaches too often or for too long can make them worse. WARNING: Do not exceed the stated dose. KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDREN. PLEASE READ ALL PRODUCT PACKAGING AND LABELS PRIOUR TO USE.
Directions Directions and Dosage: Adults, the elderly and children 12 years and older: Swallow 1 or 2 tablets with water, then if necessary take 1 or 2 tablets every 4 hours. Do not exceed 6 tablets in 24 hours. Not suitable for children under 12 years. If symptoms persist or worsen consult your doctor or pharmacist. PLEASE READ ALL PRODUCT PACKAGING AND LABELS PRIOR TO USE.
Nurofen Plus Tablets Contain: Ibuprofen 200mg and Codeine Phosphate 12.8mg